Persistent sexual dysfunction after discontinuation of selective serotonin reuptake inhibitors.

@article{Csoka2008PersistentSD,
  title={Persistent sexual dysfunction after discontinuation of selective serotonin reuptake inhibitors.},
  author={Antonei B. Csoka and Audrey S. Bahrick and O. Mehtonen},
  journal={The journal of sexual medicine},
  year={2008},
  volume={5 1},
  pages={
          227-33
        }
}
  • Antonei B. Csoka, Audrey S. Bahrick, O. Mehtonen
  • Published 2008
  • Medicine
  • The journal of sexual medicine
  • INTRODUCTION Sexual dysfunctions such as low libido, anorgasmia, genital anesthesia, and erectile dysfunction are very common in patients taking selective serotonin reuptake inhibitors (SSRIs). It has been assumed that these side effects always resolve after discontinuing treatment, but recently, four cases were presented in which sexual function did not return to baseline. Here, we describe three more cases. Case #1: A 29-year-old with apparently permanent erectile dysfunction after taking… CONTINUE READING
    Sexual Consequences of Post-SSRI Syndrome.
    22

    References

    Publications referenced by this paper.